# SDR SWIA201335363

- Difficulty date: November 5, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,692 hours, 23,978 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER LE SKIN CHAFED INBD OF CTR HINGES.  C-CHECK BLENDED, EVALUATED, & RESTORED CHAFED AREA OF RT AILERON LOWER LE SKIN, INBD OF CTR HINGES.  R & R 2 RIVETS IAW REO.
